Pimples Are Increasingly Appearing And Skin Feels Thinner After Using Face Cream?

Illustration of Pimples Are Increasingly Appearing And Skin Feels Thinner After Using Face Cream?
Illustration: Pimples Are Increasingly Appearing And Skin Feels Thinner After Using Face Cream? i.dailymail.co.uk

I am 19 years old now I curse the cream from Dr. Pure. At first my face was so big, my skin was so blotchy, almost two weeks I used the cream until now how come my pimples appear so exhausted after that, when I wash my face, my skin feels thin, dry. Well, how do I continue using the cream or what?

1 Answer:

Hello, thank you for the question to HealthReplies.com

Basically if you want to use a certain facial treatment product, especially those sold online, you should first check whether the product has been registered with BPOM (Food and Drug Monitoring Agency) to ensure that the product does not contain harmful ingredients. You must check the registration number yourself on the following BPOM website, and don't just believe if the seller states that the product has been registered with BPOM. If the product registration number is not registered on the BPOM website, it means that the product has not been guaranteed safe, so stop using the product immediately.


If the product is already registered with BPOM, then the second important thing for you to consider is whether the drug distributor is a trusted distributor. In today's world there are a lot of drug counterfeiters, so you have to make sure the product you buy is indeed the original product.


If the product has been registered with BPOM and has proven to be an authentic product, then the third thing that is also important for you to consider is the sensitivity of your own skin to the product. Before you use certain facial care products, make sure you always do a patch test first. You can apply the product to a hidden area of ​​skin first (behind the ear for example) for 24-72 hours to ensure your skin does not experience irritation or allergic reactions due to product use. If your skin has an irritation or allergic reaction, then you should also avoid using drugs.


We recommend that if your skin really has a lot of pimples and large size (cystic acne or nodular acne), do facial care at a dermatologist. Acne, including moderate-severe acne, cannot be treated alone at home without special medication from a doctor. Make sure you always wash your face regularly (2 times a day) with a special soft soap that suits your skin type, don't squeeze or prick your pimples, use a moisturizer after you wash your face, and use sunscreen before You leave the house in the morning and afternoon (sunscreen reapplied every 2 hours if you are a lot of outdoors).


Here are articles that you can read about how to treat facial acne

So much information from me, hopefully enough answer

: by

Related Question

Trauma

Trauma

(1 year ago)

doc how to reduce trauma from childhood? and how to manage emotions into positive things?... Read more

Signs Of Recovering From Gonorrhea?

Signs Of Recovering From Gonorrhea?

(1 year ago)

Excuse me, I got Go’s disease yesterday and I was treated at the doctor and given the antibiotic drug doxcycyclin and mefenamic 500mg and now feels relieved when the urine do... Read more

Swollen And Suppurating Ears With Blood In Children With Sinusitis?

Swollen And Suppurating Ears With Blood In Children With Sinusitis?

(1 year ago)

My child has preauricular sinus disease in his ear, has swelling and has undergone surgery, but within 6 months the swollen ears fill with pus fluid and blood, the doctor gives ant... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *